# SDR SWAA2023062771700

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,464 hours, 41,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER-WING EMER LIGHT INOP.<[01] R/R RH OVER-WING EMER LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
